# SDR CALA2025041103711

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 64,404 hours, 26,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00113. ESFR COMPLETED REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 15.04 IAW B737-900 SRM 51-40-02-0G AND BAC DRAWING 111A2000 REV ORIGINAL FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00113 AND HANGAR N/R 6481022 CIR C/W AND SSFR#690 ATTACHED.
